# SDR AALA202009159015

- Difficulty date: September 12, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 26,815 hours, 10,571 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOWER FLASHLIGHT AT L1 JUMP SEAT INOPERATIVE.  REMOVED AND REPLACED L1 FLIGHT ATTENDANT OUTBOARD FLASHLIGHT (AALA202009139012) AND BATTERY, PER AMM 25-65-53.
